# SDR 250TR0052

- Difficulty date: October 22, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 47,483 hours, 26,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL WEB FROM BS 500A TO BS 500B AT STR 26 LT IN FORWARD CARGO BIN IS CRACKED.  REPLACED WEB AND ATTACH ANGLE PER BOEING DWG 69-41473 AND DWG 69-51411 AND SRM 51-30-0.
